Optional increasing paths

  • John B. Walsh
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 863)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Avanissian, V. Fonctions plurisousharmoniques et fonctions doublement sousharmoniques, Ann. Scient. Ec. Norm. Sup. 78 (1961) 101–161.MathSciNetzbMATHGoogle Scholar
  2. [2]
    Brelot, M. and Doob, J.L. Limites angulaires et limites fines, Ann. Inst. Fourier, Vol. 13 (1963) 395–415.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Cairoli, R. Une inégalité pour martingales à indices multiples et ses applications, Séminaire de Strasbourg IV. Lecture Notes in Math. 124, Springer Verlag.Google Scholar
  4. [4]
    Cairoli, R. and Walsh, J.B. Stochastic integrals in the plane, Acta Math. 134 (1975) 111–183.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Calderón, A.P. On the behaviour of harmonic functions at the boundary, Trans. Amer. Math. Soc. 68 (1950) 47–54.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Doob, J.L. Conditional Brownian motion and the boundary limits of harmonic functions, Bull. Soc. Math. France 85 (1957) 431–458.MathSciNetzbMATHGoogle Scholar
  7. [7]
    Jessen, B., Marcinkiewicz, J., and Zygmund, A. Note on the differentiability of multiple integrals. Fund. Math. 25 (1935), 217–234.zbMATHGoogle Scholar
  8. [8]
    Krengel, U. and Sucheston, L. Stopping rules and tactics for processes indexed by a directed set. J. Mult. Anal. (To appear)Google Scholar
  9. [9]
    A. Mandelbaum, and R.J. Vanderbei. Optimal stopping and supermartingales over partially ordered sets. Preprint.Google Scholar
  10. [10]
    Meyer, P-A. Probability and Potentials, Blaisdell, 1966.Google Scholar
  11. [11]
    Saks, S. Remark on the differentiability of the Lebesgue indefinite integral, Fund. Math. 77 (1934) 257–261.zbMATHGoogle Scholar
  12. [12]
    Walsh, J.B. Probability and a Dirichlet problem for multiply superharmonic functions, Ch. VIII, Thesis, University of Illinois, 1966.Google Scholar
  13. [13]
    Walsh, J.B. Probability and a Dirichlet problem for multiply superharmonic functions, Ann. Inst. Fourier, Grenoble 18 (1968) 221–279.CrossRefzbMATHGoogle Scholar
  14. [14]
    Zygmund, A. On the differentiability of multiple integrals, Fund. Math. 23 (1934) 143–149.zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • John B. Walsh

There are no affiliations available

Personalised recommendations